MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH SOMATOM X.CITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH SOMATOM X.CITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11330001
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Sepsis (2067)
Date of Event 05/02/2022
Type of Reportable Event Death
Event or Problem Description
It was reported to siemens that during the ct examination of an unstable, critical patient, the patient needed a cpr (cardiopulmonary resuscitation), the patient table sheet and some equipment cables got stuck in the slit between the table and tabletop, so the patient could not be pulled out of the gantry for cpr until staff member cut the sheet and the cables in order to release him.The delay was reported as "a few minutes".Due the patient's medical history, the family decided that the patient should not be resuscitated ("dnr").The patient unfortunately passed away following septic shock.This was not a result of the delay in cpr in the ct room.The reported event occurred in (b)(6).
 
Additional Manufacturer Narrative
Siemens evaluated the gap dimensions between the moving tabletop and the stationary portion.The gap dimensions were found to be within system the specification (less than 8 mm).Siemens did not identify a device malfunction.Remedial action was not deemed necessary for this event.

Brand Name
SOMATOM X.CITE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
4843234198
MDR Report Key14489605
Report Number3004977335-2022-26477
Device Sequence Number11932449
Product Code JAK
UDI-Device Identifier04056869231044
UDI-Public04056869231044
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K211373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11330001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2022
Initial Report FDA Received Date05/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale